# SDR QXEA2011112801248

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 24,975 hours, 25,687 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Synchrophaser
- Condition: Out Of Adjust
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LOSS OF PROP SYNC ON FINAL, F/O SELECTED RDC NP FOR LANDING, PROPS REMAINED AT 1020 NP AT APPROX 1000 AGL BOTH PROPELLER SPEEDS STARTED DRIFTING.  NR 1 PROP BETWEEN 1020-980 NP, NR 2 PROP BETWEEN 1000-950 NP. NR 2 SHOWED GREATER DEVIATIONS AND ALWAYS REMAINED AT LOWER THAN NR 1, ALL CHANGES WERE SMOOTH AND GRADUAL. NO CAUTION LIGHTS OR OTHER WARNINGS ANNUCIATED.  INTERROGATED CDS, FOUND NO FAULTS, PERFORMED ADJUSTMENT OF THE PROP ELECTRONIC CONTROLLER SYNCHROPHASE TRIM IAW AMM TASK 61-20-36-820-801. OP'S CHECK GOOD, NO FAULTS IN CDS. MEL 76-10-1A FOR THE SWITCH. COMPLIED WITH OPS CHECKED OF RDC NP SWITCH. IAW HS NR 76-0001. NO DEFECTS NOTED. CLEAR MEL.  NO PARTS REPLACED.
